Publication:
Blow-up scaling and global behaviour of solutions of the bi-Laplace equation via pencil operators

Loading...
Thumbnail Image
Identifiers
Publication date
2016-01-01
Defense date
Advisors
Tutors
Journal Title
Journal ISSN
Volume Title
Publisher
American Institute of Mathematical Sciences (AIMS)
Impact
Google Scholar
Export
Research Projects
Organizational Units
Journal Issue
Abstract
Description
Keywords
Bi -and Laplace equations, Harmonic polynomials, Higher-order equations, Pencil of non self-adjoint operators, Nodal sets
Bibliographic citation
Communications on Pure and Applied Analysis, (2016), 15(1): 261-286.